MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER

B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER
Model Number 31335
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 08/04/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch history review: we have checked the manufacturing file of the involved batch which complies with our specifications and does not present any discrepancy.No other similar complaint has been reported to us on this batch of vena cava filters released in january 2010.Investigation results we did not receive the x-ray pictures or detailed information for investigation.Conclusion without concrete element, no thorough investigation can be performed.A causality link between the device and the reported event cannot be established.No conclusion can be drawn about the event root cause.If new elements become available in the future, we will update this case.It is worth noting that ivc perforation is a known potential adverse event associated with all ivc filters and listed in the ifu.The current ivc perforation rate for venatech lp is very low.No action is envisaged.
 
Event or Problem Description
"filter was implanted into patient on or about (b)(6) 2010.On or about (b)(6) 2014, patient underwent a computerized tomography scan ("ct scan") of the abdomen.On (b)(6) 2017, a review of the (b)(6) 2014, ct scan was preformed, revealing multiple struts penetrating the ivc wall.".

Brand Name
VENATECH LP
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
MDR Report Key12239131
Report Number9612452-2021-00035
Device Sequence Number5097828
Product Code DTK
UDI-Device Identifier04038653918164
UDI-Public04038653918164
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K010485
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/30/2014
Device Model Number31335
Device Catalogue Number5010024
Device Lot NumberI349273V
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date07/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;